Abnormal cholesterol, triglycerides, HDL and LDL. Have eluting stent inserted. On lipitor. Dosage be reduced?
Hi, I have 2 drug eluting stent put in last november.I am on lipitor 40 mg my total cholestrol is 2.40 ,LDL is.95,HDL is1.10,Triglyciride is .75.I have very bad side effect like numbness and tingling in feet and thigh,insomnia,backache,Weight loss.feeling tired. can lipitor be replaced with other non statin drug.can dose be reduced and will it ease the sideeffects
Hello, Thanks for the query to H.C.M. Forum. Side effects of lipid lowering agents are as , Joint pain, Myopathy ( muscle pain), vertigo, tremor, insomnia, heartburn, nausea, pruritus, blurred vision. As these symptoms draw back of most potent drug. As there are stents in heart so consult treating physician ( cardiologist ) and take his opinion. In my opinion you should not change medicine without his consent. Good luck. Dr. HET
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi I got my lipid profile done and below is the result. I am worris w.r.t to the high cholestrol and rigycerides. Can you Pls. hlp to reduce it. I am 28 yrs old male. S.Cholestrol 255,s. triglyceride 276, HDL 36, LDL 163.8,VLDL 55.2,LDLC/HDLC ratio 4.5,TC/HDLC ratio 7.0.
Would you recommend going back on lipator after being off since Jan. 2011 (Used to take 10mg 3 days/wk)? Prior to going off lipator cholesterol was 135, triglycerides 92, HDL 51, LDL 66. Currently cholesterol is up to 231, LDL 136, HDL 63 (better than before) and tryclycerides are good.
Had physical with labs. Never had to take cholesterol before. Counts were total cholesterol 268- triglyceride 238- hdl 49- vldl cholesterol cal 48- LDL 171. Is this something to be concerned about. Started Lipitor tonight. YYYY@YYYY
Have been on pravastatin for two weeks and have had diarrehea almost every night,and vomiting last with loose bowels. I am not feeling right with this medicine. Please tell me if I should discontinue and what other med might be better for high cholesterol. Thank you.
I am 61 years, 163 Cm, 70 kg. Angioplasty was done in 2005 and due stent problem again in 2011. I take statins (10 mg once a day) since 2005. It has raised my SGOT to 57 which I know at the moment is not alarming. I think I cannot stop taking statins. Is there a way to decrease my SGOT values or at least arrest to present values?
I am on statins in fits and starts. They affect my eyes, which water like mad sometimes, they also have a profound affect on my vision. My Father died of a stroke, had high blood pressure etc. I have tried all sorts of diets and suppliments inbetween statins to try and maintain the lower cholestarol they produce but it just keeps going back up. It's now 8.9!
My question is, Can I take Testoril if I am taking Valsartan and Atorvastatin ................. I am told it has no side effects and is all natural ingredients. If ok, should I start with a small portion at first?
I have been on Hypocol & Cholenol for the past 3 years. These are supplements to reduce cholesterol and they contain statin . Recently, about 2 months ago, I went on a vegan diet, taking only 2 meals a day and walking briskly on the treadmill for...
I am or was active ++74yr old still working part time as Physio and want to restore to previous normality. I have had severe muscle pain (Rhabdomyalgia) on exertion for the last 6mths as result of taking Crestor (stopped after only 1mth). Great...